UZH-Logo

Maintenance Infos

Browse by Creators - Zurich Open Repository and Archive

Navigate back| Up a level
Export as
Number of items: 5.

De Lellis, C (2008). A note on Alberti‘s rank-one theorem. In: Ambrosio, L; Crippa, G; De Lellis, C; Otto, F; Westdickenberg, M. Transport Equations and Multi-D Hyperbolic Conservation Laws. Berlin: Springer, 61-74.

Ambrosio, S; Crippa, G; De Lellis, C; Otto, F; Westdickenberg, M (2008). Transport Equations and Multi-D Hyperbolic Conservation Laws. Berlin: Springer.

De Lellis, C; Otto, F; Westdickenberg, M (2004). Minimal entropy conditions for Burgers equation. Quarterly of Applied Mathematics, 62(4):687-700.

De Lellis, C; Westdickenberg, M (2003). On the optimality of velocity averaging lemmas. Annales de l'Institut Henri Poincaré (C) Analyse Non Linéaire, 20(6):1075-1085.

De Lellis, C; Otto, F; Westdickenberg, M (2003). Structure of entropy solutions for multi-dimensional scalar conservation laws. Archiv for Rational Mechanics and Analysis, 170(2):137-184.

This list was generated on Mon Jul 24 15:30:22 2017 CEST.